International Journal of Fuzzy Mathematics and Systems (IJFMS)



Volume 5, Number 1 (2015)





Mixed Fuzzy Ideal Lowen Spaces

S. Selvam, R. Veerapatheran and A. Jayalakshmi

T-Fuzzy Ideal of Factor N-Group
pp. 11-19
Shibu Basak and Gopi Kanta Barthakur.

Intuitionistic Fuzzy Continuous Functions on (Rn,A)
Maya K and Paul Isaac

Locally Quasi Fuzzy Compact Spaces
S. Selvam, R. Veerapatheran, A. Muthukamatchi, and V.Pazhani

Fuzzy Supra S-Open And S-Closed Mappings
pp. 41-45
Sahidul Ahmed and Biman Chandra Chetia

A Study On Interval Valued Intuitionistic Fuzzy Generalized Semipreclosed Sets
pp. 47-55
S.Vinoth and K. Arjunan


Fuzzy inner product space and its properties
pp. 57-69
S. Mukherjee and T. Bag

Inverse Non Split Edge Domination In Fuzzy Graphs
pp. 71-77
C.Y.Ponnappan, S.Basheer Ahamed and P.Surulinathan

Intuitionistic fuzzy −subsemiring of a −semiring R under homomorphism and anti-homomorphism
pp. 79-86
D. Mydhily and R. Natarajan

Characteristics Of Fuzzy Digraph With Generalized Modus Tollens Using Mathematical Models
pp. 87-97
G. Nirmala and S. Prabavathi


Fuzzy Dominator Chromatic Number of Bipartite, Middle and Subdivision Fuzzy Graph

pp. 99-106

Jahir Hussain R and Kanzul Fathima K S







 All rights are reserved with Research India Publications                             Home  Journals  Contact